# SDR M2L2007F00001

- Difficulty date: April 28, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N634MA
- Make and model: Bnorm BN2A20
- Aircraft serial: 464
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Condition: Broken
- Location: Starter
- Component: Starter
- Component part number: MHB4016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENDIX DRIVE GEAR OF RT ENGINE BROKE LOCKING RING GEAR OF CRANKSHAFT LOCKING ENGINE TO A STOP CONDITION.  (K)
